Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lorri x

Hair Loss on 10mg per day???

I just knew it would happen to me !!!!!

I am 3 months in on taking 20mg every other day and i'm having more hair loss than normal.

I'm at work at the moment and since I started i've lost about 40 hairs just running my fingers through my hair.

However I wouldn't say i'm losing MORE than 100 strands a day but this is loads more than usual.

Do you think I should stop taking my pills or continue. I would say I have thicker than average hair so can afford to lose a little but I in no way want this to continue for the next 6 months plus.

Advice please

Share this post


Link to post
Share on other sites

STOP! This happened to me also. First month was 20mg and around the 3rd week of the 2 month on 30mg is when I experienced hair loss. It has been 1 year and Im still loosing but not badly as before, but Im still clear so thats a relief.

Share this post


Link to post
Share on other sites

My skin is clear as well although i'm a bit worried about it staying clear as last august I was on 20mg a day and only managed 6 weeks before I got really bad anxiety attacks. I honestly thought everything would be ok on such a small dose. How much are you shedding now?

Share this post


Link to post
Share on other sites

I took 20 mg for 4 mths and I had noticed hairloss on the third month. I lost 20 to 25 strands of hairs everyday and I have fine thin hair to begin with so that kind of loss are alot to me.

Share this post


Link to post
Share on other sites

30ish? I know some people think its average for person to shed at this rate but Im sure Im still shedding because of Accutane. 30 is huge improvement compared to 70-100 hairs I was loosing just from showering.

Share this post


Link to post
Share on other sites

Hey

I only took roaccutane for 3 weeks at 20-40mg and 11 weeks after I am stilling losing at least 100 hairs aday if not 130. I've tried to forget about it, and always wear my hair up now. It still looks normal to other people, but I reckon I've lost almost a 3rd. I'm really hope the shedding stops soon, so that it recovers. If I think about it too much It makes me anxious and tearful, so I try to forget about it. If it persits for much longer am gonna have to go back to the doc I reckon, before it gets any worse.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×